# SDR 2007UALA02376

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 47,723 hours, 16,687 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 2 LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.    [07-27-07]   RELAMPED EMERGENCY LIGHT AT DOOR NR 2 LEFT, OPS.
